MathSciNet Relay Station
MathSciNet bibliographic data
MR2553051 16N60 (16R60)
Daif, M. N.; Tammam El-Sayiad, M. S. On $\theta$-centralizers of semiprime rings. II. Algebra i Analiz 21 (2009), no. 1, 61--73; reprinted in St. Petersburg Math. J. 21 (2010), no. 1, 43–52
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement